# SDR DALA2023041503002

- Difficulty date: April 12, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 57,298 hours, 29,606 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3125, THE AIR QUALITY OFF THE PACKS WAS SUBSTANDARD, MUSTY SMELL. IN ADDITION, THE FLIGHT ATTENDANTS REPORTED THAT THE CABIN WAS HOT ALTHOUGH INDICATED TEMP WAS 68F. QRH 2.47 DIRECTED HOT AIR SWITCH OFF. THIS HELPED CABIN TEMP AND ALSO, WE COULD NO LONGER SMELL MUSTY ODOR. AFTER HOT AIR SWITCH OFF, LEFT PACK OUTLET + 35C, AND RIGHT PACK OUTLET TEMP -10. CORRECTIVE ACTION: REPLACED APU LUBE MODULE. (LP 9696766, 9696771)
